# SDR IPXA2018110935814

- Difficulty date: October 31, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP08233
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BALLMAT IN MAIN CABIN,  FOUND THE FLOOR PANEL 231HF BADLY DELAMINATED AND SPLINTERED.  REMOVED THE FLOOR PANEL,  FABRICATED A REPLACEMENT  AND INSTALLED IAW DWG WSP0823, AND AMM 53-21-02.   MINOR.
